| Model Number |
8103 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this guiding catheter broke off at the end while splitting.The mailman wire was bent upon removal from the package.This guiding catheter was replaced and will be returned for analysis.No adverse patient effects were reported.